# SDR S84A2000004

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012541
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT 'O' WING EMERGENCY EXIT LIGHT INOPERABLE.  RELAMPED RT AFT 'O' WING EMERGENCY EXIT LIGHT.  OPS CHECKED OK.  ALSO, REMOVED AND REPLACED POWER SUPPLY, P/N ON/OFF 60-1254-1, S/N ON 5886, S/N OFF 537.  (X)
